# SDR DALA2024102110241

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 MIS DRILL ON SHEAR TIE LOCATED BTW FR 59 TO FR 60 AND BTW STR 42L TO STR 43L AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED BTW FR 59 TO FR 60 AND BTW STR 42L TO STR 43L AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0616008)
